American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(11D72) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 21 of 21 found      Go to page: 1

[1] Samuel J. Dittmer. Spoof odd perfect numbers. Math. Comp. 83 (2014) 2575-2582.
Abstract, references, and article information   
View Article: PDF

[2] Tianxin Cai and Deyi Chen. A new variant of the Hilbert-Waring problem. Math. Comp. 82 (2013) 2333-2341.
Abstract, references, and article information   
View Article: PDF

[3] Rainer Dietmann. Small zeros of homogeneous cubic congruences. Contemporary Mathematics 587 (2013) 59-68.
Book volume table of contents   
View Article: PDF

[4] Timothy Caley. The Prouhet-Tarry-Escott problem for Gaussian integers. Math. Comp. 82 (2013) 1121-1137.
Abstract, references, and article information
View Article: PDF

[5] Yong Zhang and Tianxin Cai. n-tuples of positive integers with the same sum and the same product. Math. Comp. 82 (2013) 617-623.
Abstract, references, and article information   
View Article: PDF

[6] Scott T. Parsell. Asymptotic estimates for rational linear spaces on hypersurfaces. Trans. Amer. Math. Soc. 361 (2009) 2929-2957. MR 2485413.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] Wei Cao and Qi Sun. Factorization formulae on counting zeros of diagonal equations over finite fields. Proc. Amer. Math. Soc. 135 (2007) 1283-1291. MR 2276636.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] Zhihua Chen and Min Ru. Decomposable form equations without the finiteness property. Proc. Amer. Math. Soc. 133 (2005) 1929-1933. MR 2137857.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] Eric Freeman. Systems of diagonal Diophantine inequalities. Trans. Amer. Math. Soc. 355 (2003) 2675-2713. MR 1975395.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] Peter Borwein, Petr Lisonek and Colin Percival. Computational investigations of the Prouhet-Tarry-Escott Problem. Math. Comp. 72 (2003) 2063-2070. MR 1986822.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[11] Florian Luca. On the diophantine equation $x^{2}=4q^{m}-4q^{n}+1$. Proc. Amer. Math. Soc. 131 (2003) 1339-1345. MR 1949862.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[12] Jeffrey Lin Thunder. Inequalities for decomposable forms of degree $n+1$ in $n$ variables. Trans. Amer. Math. Soc. 354 (2002) 3855-3868. MR 1926855.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[13] Christian Elsholtz. Sums of $k$ unit fractions. Trans. Amer. Math. Soc. 353 (2001) 3209-3227. MR 1828604.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[14] Alain Togbé. On the solutions of a family of quartic Thue equations. Math. Comp. 69 (2000) 839-849. MR 1648411.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[15] F. Bertault, O. Ramaré and P. Zimmermann. On sums of seven cubes. Math. Comp. 68 (1999) 1303-1310. MR 1642805.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[16] Robbin O’Leary and Jeffrey D. Vaaler. Small solutions to inhomogeneous linear equations over number fields . Trans. Amer. Math. Soc. 336 (1993) 915-931. MR 1094559.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[17] C. J. Smyth. Ideal 9th-order multigrades and Letac's elliptic curve . Math. Comp. 57 (1991) 817-823. MR 1094960.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[18] C. L. Stewart. On the number of solutions of polynomial congruences and Thue equations . J. Amer. Math. Soc. 4 (1991) 793-835. MR 1119199.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[19] Todd Cochrane. The distribution of solutions to equations over finite fields . Trans. Amer. Math. Soc. 293 (1986) 819-826. MR 816328.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[20] M. L. Brown. On the Diophantine equation $\sum X\sb{i}=\prod X\sb{i}$ . Math. Comp. 42 (1984) 239-240. MR 726001.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[21] E. T. Bell. Polynomial Diophantine systems . Trans. Amer. Math. Soc. 35 (1933) 903-914. MR 1501723.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 21 of 21 found      Go to page: 1